Hello all. I have been addicted to Lortab 10 for about 3 yrs. now. I was taking around 15/day, and never seemed to have enough. Yesterday I had my last one at 11:00 am; needless to say I feel pretty crappy! I've got the chills, cold sweats, runny nose, coughing to the point of gagging, and so on. I have nothing to help with my withdrawels. How much longer till I feel better? Any info appreciated.
Are you doing this on your own? Do you have a doctor's help? I suggest you get in touch with a doctor, as your life is going to be very harsh for the next few weeks, then pretty bad for a couple months.
Good luck, stay with us and let us know how things go.
Hey Corey --How are you today? Actually , I shouldnt ask that --I know how you are. I have been there WAY to many times. TRUST me it gets better. Try my cocktail: 3-4 immodium in the AM if tummy is real bad. Multi vitamin, fish oil, and St. Johns wort and little caffeine (coffee might hurt the tummy so use diet coke etc). You will feel the worse and want to cave in at day 2-4. BUT THEN you will all of a sudden start to see the light. It is a great WELL WORTH feeling. You will have ups and downs from there. GET ACTIVE.. NO MATTER WHAT you feel like, get out and force a sweat---walking, running, swimming, hiking , biking anything --get a sweat going --you will feel better whenyou are done --
Best of luck --I will be right here for you over the next 10 days --I will be in the same boat when I go CT from mild codeine use on Sat.
Thanks for the encouragement! I've done this before, but this time is much worse than the last. My stomach being upset and twitching in my sleep are the worse parts of it. Hopefully it won't be much longer. Thanks for everyone's thoughts.
nice1 mate, hang in there, im a day behind u (methadone w/d). i also have been through all this way to many times to mention but as you get older - ***** man it gets harder! but youre getting past the worse bit. the best advice i have read so far is - drink some tonic water for the quinine as this helps for restless leg problems/cramps.
Hey folks. I've been having severe coughing and sinus problems. I went to my family doc yesterday and he gave me a Z-pack and some cough syrup that contains codeine. Needless to say, the cough medicine knocked the edge off pretty good. But now when the syrup is gone, do ya'll think my W/D will be worse or about the same? Just curious. Surely my body won't get use to taking the cough meds, it was only a 4 oz. prescription. I know the W/D won't be completely gone, just hoping it won't be as harse; what do ya'll think?
personally i think u should be ok as long as the codeine dose wasnt too high, not sure how things r stateside with cough meds!? hope it aint set u back m8, if so keep in there as its the rest of your life that u gotta weigh it up against. im sure you'll be fine, plenty of fluids (as i have mentioned tonic water) multi vits, hot baths,lavender & maybe a short dose of sleepers just to get through the madness of insomnia (my doc gave me 7 days of temazepam 10mls to help - they r really cutting back on benzo scripts this side o the pond)